Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Pregnant. Taken antibiotics for flu. Feeling wet, feeling of cuts on vagina, discharge. What is wrong?

Hi I have a problem, am almost 6 months pregnant. 2 weeks back I had a terrible flu n doctor prescribe some antibiotics for me. Since I started taking themn I have been feeling wet n have a feeling like cuts on my private parts but I don't have an funny discharge and don't feel any pain or heat when urinating! What is wrong with me. Worried 1st time mom
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The feeling of wetness and the cuts on the private parts are not likely to be related to the antibiotic that you took for flu. The symptoms are suggestive of a vaginal infection and need a direct examination for diagnosis.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor